# SDR 3EJA202407050001

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N799JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0649
- Aircraft time: 1,756 hours, 1,090 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: UNKNOWN
- Condition: Warning Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING TO CRUISE ALTITUDE, THE RED “CABIN ALTITUDE” CAS MESSAGE AND AURAL WARNING CAME ON. CABIN ALTITUDE STARTED DECREASING.
